# SDR 97ZZZX2375

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2127S
- Make and model: Snias AS350B1
- Aircraft serial: 2213
- Engine: Tmeca ARRIEL1D
- System (JASC): 7412 · Exciter
- Part: He Generator
- Part number: 9580115210
- Condition: Failed
- Location: Engine Igniter
- Part time: 399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT TT 5,043.8 HOURS.  HELICOPTER FAILED TO START.  AFTER TROUBLESHOOTING, FOUND BOTH IGNITERS DEFECTIVE AND H.E. GENERATOR (EXECUTER BOX) INOPERATIVE.  H.E. GENERATOR HAD 399.0 HRS SINCE NEW.  PAPERWORK WAS SUBMITTED TO MANUFACTURE FOR WARRANTY.
